1 Publikation

[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920683
Stochastic porous media equation on general measure spaces with increasing Lipschitz nonlinearities
Röckner M, Wu W, Xie Y (2018)
Stochastic Processes and their Applications 128(6): 2131-2151.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920683
Stochastic porous media equation on general measure spaces with increasing Lipschitz nonlinearities
Röckner M, Wu W, Xie Y (2018)
Stochastic Processes and their Applications 128(6): 2131-2151.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung